# SDR DL733950212

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- System (JASC): 5754 · Leading Edge Devices
- Part: Le Slat
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NR 5 LEADING EDGE SLAT CRACKED ON BOTTOM ALONG FASTENERS.  REPAIRED PER SRM 57-43-01 FIG 205.
